# SDR AALA201802079015

- Difficulty date: February 1, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 14,888 hours, 5,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  ENTRY DOOR FLOOR EMERGENCY EXIT LIGHT STUCK IN THE ON POSITION AND VERY HOT TO THE TOUCH.  CHECKED EMERGENCY LIGHT AT EXIT DOOR.  COULD NOT DUPLICATE STUCK ON CONDITION PER MM 33-51-14. REATTACHED LENS TO FLOOR LIGHT AT ENTRY DOOR.
